| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from meter to meter comparison of 180 mg/dl using truemetrix meter and 114 mg/dl using doctor device and from results obtained of 172, 220 and 143 mg/dl.The customer's expected fasting blood glucose test result range is 80 - 100 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 04/26/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).